# SDR AU980754

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 57333012
- Condition: Discharged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE INBOARD FIRE EXTINGUISHER UNDERWEIGHT.  INVESTIGATION FOUND CORROSION AROUND THE HEAD AND EVIDENCE OF LEAKAGE.  FOUND DURING INSPECTION IAW ER BA6-26-20-15.  PART TOTAL CYCLES:  18,961.
